Has anyone gone off Effexor without major side effects?

Has anyone gone off Effexor without major side effects? I've been on Effexor 150 for about 2 years and would like to come off of it. I've read that ...


Has anyone gone off Effexor without major side effects?
I’ve been on Effexor 150 for about 2 years and would like to come off of it. I’ve read that the side effects are terrible, where the reduction in your take. Please let me know if anyone has successfully come off of Effexor with few side effects. Also, how long does it take not feel any side effects Best Answer (s):

response from Tyrant
My sister went effexor, and yes, it does have side effects, they get off. What you should do is to see your docter and he will increase it slowly, say your taking one tablet 2 times a day he will cut you up maybe half in the morning and half at night for a while, then in half in the morning and none at night, and so on, he will probably put you on another med that is better for you, while those exiting ytour those. Never give up the Effexor cold turkey its a bad idea. Many people have big problems with effexor, its just not a good med

response from Lisa
I was for a year and reduces half.I to 75mg for several weeks, then began, every other day for a few weeks, then each has the third, fourth, etc. not experienced any side effects of doing it this way. Hope this helps. Best of luck 🙂

Leave a Reply